# SDR SWIA201439134

- Difficulty date: July 29, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 36,582 hours, 34,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS 615, LBL 9.   R & R NEW SEAT TRACK IAW REO AND AMM.
